# SDR 2022FA0000598

- Difficulty date: October 1, 2022
- Submitted: October 13, 2022
- Operation: General aviation
- Aircraft: N989SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8210
- Aircraft time: 4,305 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: W31X100010
- Condition: Burned
- Location: Switch Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INTERNAL FAILURE INSIDE TAXI LIGHT SWITCH CAUSED ARCING INSIDE SWITCH. THE SUBSEQUENT ARCING CAUSED SWITCH INTERNAL COMPONENTS TO BURN AND SMOKE IN COCKPIT.
